# SDR SWAA2023080274136

- Difficulty date: July 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46 AT FWD GALLEY AREA 2023-422307<[01] REPLACED AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 RBL34 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1: REPLACED AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS328 TO BS344 LBL46 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
